Alert archive / Colorado / Winter Weather Advisories in 2021
Winter Weather Advisory 29, NWS Pueblo, CO
NWS Pueblo, CO issued this winter weather advisory at Oct 11, 2021, 4:14 AM MDT for Mineral County, Rio Grande County, Saguache County, Colorado. It took effect at Oct 12, 2021, 12:00 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2021, 4:14 AM MDT (10:14 UTC)
- In effect from
- Oct 12, 2021, 12:00 AM MDT
- Expired
- Oct 12, 2021, 5:53 PM MDT
- In force
- 18 hr
- Issued by
- NWS Pueblo, CO
Counties Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 205 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1971 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779 WWUS45 KPUB 111014 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 414 AM MDT Mon Oct 11 2021 COZ068-111815- /O.UPG.KPUB.WS.A.0009.211012T0600Z-211013T0000Z/ /O.NEW.KPUB.WS.W.0009.211012T0600Z-211013T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 414 AM MDT Mon Oct 11 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 12 inches. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From midnight tonight to 6 PM MDT Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact travel. Patchy blowing snow could significantly reduce visibility. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-111815- /O.NEW.KPUB.WW.Y.0029.211012T0600Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 414 AM MDT Mon Oct 11 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 8 inches. Winds gusting as high as 50 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...From midnight tonight to 6 PM MDT Tuesday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
5 follow-up statements
401 WWUS45 KPUB 111840 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1240 PM MDT Mon Oct 11 2021 COZ068-121300- /O.CON.KPUB.WS.W.0009.211012T0600Z-211013T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 1240 PM MDT Mon Oct 11 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of around 12 inches, with locally higher amounts possible. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From midnight tonight to 6 PM MDT Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact travel. Patchy blowing snow could significantly reduce visibility. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-121300- /O.CON.KPUB.WW.Y.0029.211012T0600Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 1240 PM MDT Mon Oct 11 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of around 8 inches, with locally higher amounts possible. Winds gusting as high as 50 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...From midnight tonight to 6 PM MDT Tuesday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Cohen
928 WWUS45 KPUB 120938 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 338 AM MDT Tue Oct 12 2021 COZ068-121745- /O.CON.KPUB.WS.W.0009.000000T0000Z-211013T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 338 AM MDT Tue Oct 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations of around 12 inches, with locally higher amounts possible. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact travel. Patchy blowing snow could significantly reduce visibility. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-121745- /O.CON.KPUB.WW.Y.0029.000000T0000Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 338 AM MDT Tue Oct 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Snow expected. Total snow accumulations of around 8 inches, with locally higher amounts possible. Winds gusting as high as 55 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
564 WWUS45 KPUB 121721 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1121 AM MDT Tue Oct 12 2021 COZ068-130000- /O.CON.KPUB.WS.W.0009.000000T0000Z-211013T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 1121 AM MDT Tue Oct 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations of around 12 inches, with locally higher amounts possible. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact travel. Patchy blowing snow could significantly reduce visibility. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-130000- /O.CON.KPUB.WW.Y.0029.000000T0000Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 1121 AM MDT Tue Oct 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Snow expected. Total snow accumulations of around 8 inches, with locally higher amounts possible. Winds gusting as high as 55 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
967 WWUS45 KPUB 122109 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 309 PM MDT Tue Oct 12 2021 COZ068-130515- /O.EXT.KPUB.WS.W.0009.000000T0000Z-211013T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 309 PM MDT Tue Oct 12 2021 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Heavy snow expected. Total snow accumulations of around 12 inches, with locally higher amounts possible. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until midnight MDT tonight. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact travel. Patchy blowing snow could significantly reduce visibility. Strong winds could cause tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ066-130000- /O.CON.KPUB.WW.Y.0029.000000T0000Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 309 PM MDT Tue Oct 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Snow expected. Total snow accumulations of around 8 inches, with locally higher amounts possible. Winds gusting as high as 55 mph. * WHERE...La Garita Mountains Above 10000 Feet. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
080 WWUS45 KPUB 122353 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 553 PM MDT Tue Oct 12 2021 COZ066-130100- /O.CAN.KPUB.WW.Y.0029.000000T0000Z-211013T0000Z/ La Garita Mountains Above 10000 Feet- 553 PM MDT Tue Oct 12 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow showers and flurries will persist through the evening, though any additional accumulations will be light. $$ COZ068-130600- /O.CON.KPUB.WS.W.0009.000000T0000Z-211013T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 553 PM MDT Tue Oct 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Heavy snow expected. Total snow accumulations of around 12 inches, with locally higher amounts possible. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until midnight MDT tonight. * IMPACTS...Travel could be very difficult over Wolf Creek Pass. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Oct 11, 4:11 AM MDT, 3 minutes earlier.
Area forecast discussion, Oct 11, 4:11 AM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 411 AM MDT Mon Oct 11 2021 .SHORT TERM...(Today and tonight) Issued at 408 AM MDT Mon Oct 11 2021 -- Main Concerns/Challenges -- 1) Snow beginning tonight across the eastern San Juan and La Garita mountains Currently...Temporary ridge of high pressure over the region was producing clear skies and cool temps across the forecast area early this morning, with 30s to mid 40s for most locations as of 2 am. Alamosa has been reporting 28, 29 degrees for a few hours already, so the hard freeze warning there looks good. Today...The Hard Freeze Warning for the San Luis Valley, as well as the Frost Advisory for northern El Paso County, look good and will be allowed to ride until 8 am/9 am. Increasing southwest flow aloft across the Four Corners region as the next upper low pressure system to affect the state pushes into the Great Basin. This will produce brisk southerly winds for much of the area this aftn, which will in turn help boost highs to 60-65F for the high valleys, and mid 60s to mid 70s across the plains. Conditions will remain dry through the day, but mid and high level cloudiness will be on the increase across western CO through the aftn. Tonight...Activity begins to ramp up quickly this evening as the incoming system draws near. The center of the upper low crosses southern NV and pushes into southern UT right around midnight, while an upper jet with a 130 kt core carves out the trough and noses into CO. This upper jet and the exceptionally tight pressure gradient, combined with a slug of Pacific moisture, will produce significant new snow accumulations as well as areas of blowing snow for the eastern San Juan mountains and La Garita mountains tonight starting right around midnight, and lasting into Tue. The greatest snow amounts are forecast for the eastern San Juans so went with a Winter Storm Warning there, while lesser expected amounts for the La Garita mountains dictated a Winter Weather Advisory. The central mountains will likely see new snow accumulation as well starting Tue morning, but at this time forecast snow amounts do not warrant any sort of highlight. Overnight low temps tonight are expected to drop into the 20s to around 30F for the high valleys, and 30s to mid 40s for the plains. Moore .LONG TERM...(Tuesday through Sunday) Issued at 408 AM MDT Mon Oct 11 2021 Main Forecast Concerns/Challenges: 1) Snow, heavy at times, across the central and southwest mountains Tuesday into Tuesday night, with the highest amounts expected across the Eastern San Juan Mountains and a Winter Storm Warning now in effect. A Winter Weather Advisory has been issued for the La Garita mountains. 2) Isolated thunderstorms possible near the CO/KS border late Tuesday afternoon through early evening that could increase fire and damaging wind concerns. 3) Strong, potentially damaging, winds on Tuesday along with high fire danger across the plains. 5) Cold night time lows at or below freezing are possible across southern Colorado later in the week. As the advertised upper level system moves across the region at the start of the period, expect the mountain snow to continue and ramp up given increasing ascent/focus, moisture, and even some weak instability in place. The anticipated setup still favoring a period of moderate to at times heavy snow across the southwest mountains, Eastern San Juans, where highest totals are located. As previously mentioned, with amounts of up to 12 inches still expected and with a period of strong winds Tuesday morning supporting blowing snow, we have decided to upgrade to a Winter Storm Warning. Additionally, a brief window of heavier snow will likely support higher total across the the La Garitas, with a Winter Weather Advisory now in effect. Would expect a period when some precip could spill into the mountains valleys on Tuesday, though this looks to be limited with the highest chances for this occurring expected during the morning time frame. Chances for precip still look to be on the low side across the plains on Tuesday, but continue to monitor the potential for isolated showers and thunderstorms across the far eastern plains closer to the Colorado and Kansas border late Tuesday afternoon into Tuesday evening. At this time, the highest threat for widespread strong to severe storms remains just to the east across Kansas. However, anticipated strong height falls, lee troughing, and some slight increases in instability and moisture could support at least an isolated shower or storm. Various forecast soundings across eastern Colorado show this building instability, though with some initial capping in place. However, can see this cap quickly erode late in the afternoon owing to the strong forcing pivoting overhead. So, could see a small window where the cap erodes and the instability remains in place. If this occurs, with multiple pieces of guidance hinting that it could, would expect to see this isolated development. While the threat of severe weather still looks to be low, the strong forcing with a high shear/low CAPE setup could favor a more robust updraft or two. At the very least, this development could help to translate the already strong wind field in place and locally increase high wind concerns. Additionally, any lightning would present additional fire weather concerns. So, have continued mention of this potential in the forecast, and will continue additional messaging. Guidance continues to show strong low/mid level flow that would support strong, potentially damaging, winds with this system on Tuesday. No real big change in thinking with regard to this possible hazard, with confidence on the higher side for strong winds up to around 50 mph in the afternoon. Definitely still a risk for damaging winds up to around 60 mph, as most guidance advertising deep lee troughing and 50kt winds at 700mb, that easily could translate down to the surface in this setup. However, there are still some duration and placement challenges that preclude any High Wind headlines this morning. At the very least, would not be surprised to see isolated/few gusts to 60 mph, and will continue to monitor trends for any possible needed updates/changes. Have continued to refine temp and dewpoints, especially for Tuesday afternoon. Guidance not only in strong agreement with deep mixing Tuesday afternoon, but with some rather dry air aloft and mixing of this air down to the surface. This mixing looks to really ramp up by mid afternoon and would expect to see a quick lowering of dewpoints/RH values from west to east across the plains through the afternoon hours. This may reach a wall closer to the CO/KS border though, where the higher dewpoint axis will try remain in place. Lowest RH values approaching 15 percent are appearing to be along and just to the east of the I- 25 corridor, with slightly higher RH values further to the east. While I did make additional adjustments this morning, still think there is potential for at least pockets of RH values of 10-15 percent. Even if RH values don't fall quite near 15 percent over the far eastern plains, the very strong winds/gusts will easily offset it. This system will depart by mid week, with drier weather returning, outside of some periodic showers across the Continental Divide. Still some potential for a late work week system that could bring precip chances to southern CO, though confidence remains on the lower side at this time. Below normal temps are expected during this time, with cold night time lows at or below freezing appearing possible across much of southern CO. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 408 AM MDT Mon Oct 11 2021 VFR conditions expected for much of the forecast area over the next 24 hours, including the 3 main TAF sites of KCOS, KPUB and KALS. KCOS and KPUB will likely see gusty s-se winds to 20 kts after 19z, while KALS will see strengthening sw winds to 20-25 kts after 19z. However, along the Continental Divide and especially over the southwest mts, conditions will deteriorate quickly after 03z this evening with the incoming storm system. Southwest winds gusting to 40 kts will produce areas of blowing and drifting snow over mt passes, and combined with ongoing snow will drop conditions to LIFR between 03z and 06z, and last to 12z. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ226>237. Hard Freeze Warning until 9 AM MDT this morning for COZ069>071. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for COZ066. Winter Storm Warning from midnight tonight to 6 PM MDT Tuesday for COZ068. Frost Advisory until 8 AM MDT this morning for COZ084. && SHORT TERM...MOORE LONG TERM...RODRIGUEZ AVIATION...MOORE
Hazardous weather outlook, Oct 10, 4:06 PM MDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 406 PM MDT Sun Oct 10 2021 COZ058>089-093>099-112215- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 406 PM MDT Sun Oct 10 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A hard freeze is expected tonight within the San Luis Valley, as temperatures drop into the mid 20s for several hours. This freeze will effectively end the growing season in that area. Areas of frost are expected to develop along the Palmer Divide area tonight, with more patchy frost along the Interstate-25 corridor and eastward. .DAYS TWO THROUGH SEVEN...Monday through Saturday A strong storm system will move across the region on Tuesday, bringing multiple weather hazards to the region. Widespread south to southwest wind gusts of 45 to 50 mph are expected on Tuesday, with locally even stronger wind gusts possible especially over the higher terrain. A significant fire-weather risk will develop over the plains on Tuesday, as the strong winds combine with low relative humidity. There will also be the potential for lightning-induced wildfire ignitions over the far eastern plains for Tuesday afternoon. The strong winds will also be capable of producing blowing dust over the plains reducing visibilities for Tuesday afternoon. Mountain snows will develop over the eastern San Juan Mountains Monday night, and will develop eastward toward the Sangres through Tuesday. Heavy snowfall accumulations will be possible over the mountains, with upwards of 12 inches of snow accumulation possible over the eastern San Juan Mountains. Blowing and drifting of snow will be possible, reducing visibilities. Snow will lessen in coverage and intensity by Tuesday evening. Widespread below-freezing temperatures will be possible for overnight lows for middle and latter parts of this week. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. SIMCOE/COHEN
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 4:14 AM MDT | Winter Storm Warning | PUB | Conejos, Mineral, Rio Grande | 44 hr |
| Oct 11, 12:40 PM MDT | Red Flag Warning | PUB | Bent, Crowley, El Paso, Fremont, Huerfano, Kiowa and 3 more | 30 hr |
| Oct 11, 12:40 PM MDT | High Wind Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 9 more | 30 hr |
Nearby
Winter Weather Advisories in Colorado, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.